# SDR FDEA200907162646

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 56,251 hours, 12,641 cycles
- Engine: Ge CF680C2D1F
- Engine time: 12,102 hours, 2,551 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 12,102 hours, 2,551 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG OIL QTY TO ZERO IN FLIGHT QTY WAS 21 QTS AT START WENT TO 0 IN FLIGHT.  ENG SHUTDOWN IN FLIGHT.  COMPLIED WITH QRH.AT SHUTDOWN NR1 OIL  PRESSURE 25PSI NR 1 OIL TEMP 150 DEGREES 31 OIL QTY 0.  THIS ENGINE IS APPROVED FOR REMOVAL IAW ENGR.  NR 1 ENGINE HAD OIL IN THE TAIL PIPE, APPARENTLY FROM THE "D" SUMO.  ENGINE WAS REMOVED AND REPLACED.
